12 May 2013
My doctor advises using only acetaminophen (Tylonal) for pain and fever while taking Plavix. The side effects of Plavix with other medications has to be closely monitored. I was on Plavix 15 years ago and developed stomach bleeding. It was rather unpleasant. My stool was jet black and had tar like consistency. After week in the hospital and a unit of blood, I was back on my feet. They took me off the Plavix. This past week my stents closed up and had to be replaced. I am back on Plavix and my heart surgeon will not even consider using anything else. I have read reports in the past that Plavix is no better than aspirin but who knows what is true anymore with these meds? The drug companies promote their potions and the holistic folks will say the companies are lying etc.
7 May 2013
Probably not - the combination could cause unusual bleeding. You should check with your doctor. You may be ok to take Motrin but at a lower dose.
It is safe for you to take acetaminophen.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on Plavix because I am in A-fid at all time, but I have had a lot of bruises on my body is the Plavix causing this problem.
2 answers • 4 Nov 2009
something hung between my teeth. this is very annoying and i will try to remove without sucess. is this problem due to plavix?
1 answer • 23 Apr 2010
I have a severe toothache. X-rays at dentist today showed infection. Clindamycin was prescribed as well as 800mg Motrin. I have been mixing Tylenol ...
4 answers • 17 Aug 2010
... like 3 pines of beer while on Plavix 75 mg ? .What if stopped taking Plavix for couple of days
1 answer • 30 Dec 2011
I do not want to overdose with two kinds of Motrin, so in between the two how many is advisable to take in 24 hours or how can they be combined
2 answers • 10 Mar 2015